MAUDE Adverse Event Report: B. Braun Melsungen AG INTROCAN SAFETY® 3; Catheter,intravascular,therapeutic,short-term less than 30 days

B. Braun Melsungen AG INTROCAN SAFETY® 3; Catheter,intravascular,therapeutic,short-term less than 30 days
Catalog Number 4251127-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
INTROCAN SAFETY® 3
Common Device Name
Catheter,intravascular,therapeutic,short-term less than 30 days
Manufacturer (Section D)
B. Braun Melsungen AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. Braun Melsungen AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50928021
Report Number9610825-2026-00521
Device Sequence Number10759630
Product Code FOZ
UDI-Device Identifier04046964013997
UDI-Public(01)04046964013997(11)260201(17)310201(10)26B01G8C21
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4251127-02
Device Lot Number26B01G8C21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown